Open Access

On $(\bigwedge, \mu)$-closed sets in generalized topological spaces


In this paper, we introduce and study $(\bigwedge ,\mu )$-open sets and $(\bigwedge ,\mu )$-closed sets via $\mu $-open and $\mu $-closed sets in generalized topological spaces. Moreover, we introduce some generalized separation axioms in generalized topological spaces.

Full Text

Article Information

TitleOn $(\bigwedge, \mu)$-closed sets in generalized topological spaces
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 2, 174-179
MathSciNet   MR2849477
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Bishwambhar Roy
Department of Mathematics, Women's Christian College, 6, Greek Church Row, Kolkata, 700026, India

Erdal Ekici
Department of Mathematics, Canakkale Onsekiz Mart University, Terzioglu Campus, 17020, Canakkale, Turkey 

Export article

Save to Mendeley

Citation Example

Bishwambhar Roy and Erdal Ekici, On $(\bigwedge, \mu)$-closed sets in generalized topological spaces, Methods Funct. Anal. Topology 17 (2011), no. 2, 174-179.


@article {MFAT579,
    AUTHOR = {Roy, Bishwambhar and Ekici, Erdal},
     TITLE = {On $(\bigwedge, \mu)$-closed sets in generalized topological spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {2},
     PAGES = {174-179},
      ISSN = {1029-3531},
  MRNUMBER = {MR2849477},
       URL = {},

All Issues